# SDR 2WAA2012FA0000302

- Difficulty date: June 15, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- Aircraft time: 48,376 hours, 32,078 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495061
- Part serial: 923011
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL 320 BOTH AUTO CONTROLS FAILED, UNABLE TO CONTROL CABIN, DECLARED AN EMERGENCY FOLLOWED QRH PROCEDURES.  AIRCRAFT WAS READIED FOR MX FERRY FROM SJU TO MIA FOR REPAIRS.  MX REMOVED AND REPLACED PERISEALS ON THE RIGHT SIDE PACK TURBINE INLET CONNECTOR ALSO REMOVED AND REPLACED NR 1 PACK ACM.  PRESSURIZATION SYSTEM OPS CHECK AND LEAK CHECK NORMAL IAW AMM 21-20-15 & 21-50-10.
